# SDR 2002FA0001223

- Difficulty date: October 8, 2002
- Submitted: October 28, 2002
- Operation: General aviation
- Aircraft: N83EJ
- Make and model: Israel GALAXY
- Aircraft serial: 009
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: SVO8513
- Part serial: 4621
- Condition: Failed
- Location: Autopilot
- Part time: 344 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SERVO CAUSED AUTOPILOT MISTRIM CONDITION AND EVENTUALLY DID NOT PERMIT AUTOPILOT TO ENGAGE.
